# SDR UALA2009052601493

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 29,862 hours, 12,549 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT MED HAS DENT.  DENT IS APPROX 2.5 INCHES, .025 DEEP, 4 INCH AFT OF FWD SIDE OF DOOR, 13 INCHES FROM LWR EDGE.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGE AND NDT INSP INTERNALLY AND EXTERNALLY.  MANUFACTURED AND INSTALLED DOUBLER REPAIR.
